# SDR IXXA20170830274

- Difficulty date: August 1, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,201 hours, 38,389 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Part number: 114T1000
- Condition: Corroded
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STRINGER 885 WEB CORRODED ON FIXED LEADING EDGE. FABRICATED A NEW WEB IAW SRM 57-41-13, ITEM 2.  INSTALLED THE WEB AND RIB IAW IAW SRM 51-40-02.
